# SDR UPS96205848

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FINDING CORROSION ON AFT SIDE OF BS 294.5 BULKHEAD ALONG TOP OF HORIZONTAL CHORD BETWEEN RBL 4 + 25 WL 182.  OUT OF LIMITS.  REPAIRED 294.5 FROM LBL 26-RBL26 IAW SRM 51-10-1, 51-10-2, 51-20-4, 51-30-2, 51-30-5, 51-40-2, AND M/M 51-20-151.
